# SDR DXTA200702523

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 9,920 hours, 8,221 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S BRAKES WENT TO THE FLOOR TWICE AT THE END OF LANDING ROLLOUT.    10-29-07    ACCESSED BRAKE RESERVOIR, ATTACHED BRAKE BLEEDING KIT.  BLED THE ANTI-ICE BRAKE SYSTEM SEVERAL TIMES, AND REMOVED ALL VISIBLE AIR FROM SYSTEM.  OPERATED BRAKE PEDALS FROM PILOT & CO-PILOTS SIDE, BRAKES FEEL FIRM. REMOVED BLEED KIT AND CLOSED ACCESS SERVICED RESERVIOR AND LEAK CHECKED BRAKE FITTING, LEAK CHECK GOOD OPS CHECK GOOD.  ALL WORK DONE IAW CH 32-42-00 OF THE 560 MM.
